# SDR AALA20140510005

- Difficulty date: May 10, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N370AA
- Make and model: Boeing 767323
- Aircraft serial: 25197
- Aircraft time: 91,995 hours, 14,538 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8628AS15
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NR 4 DOOR INTERIOR EMER LIGHT INOPERATIVE.  REPLACED LAMP FOR LT NR 4 DOOR INTERIOR EMERGENCY LIGHT.  OPERATIONS CHECKED NORMAL.
